# SDR TRAX200700120

- Difficulty date: January 22, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 12,108 hours, 10,239 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING INOP MSG.  AFTER TAKEOFF FROM KMLU.  FOLLOWED QRH AND MSG CLEARED.  RESET NOSE WHEEL STEERING SYS PER MTC REQUEST ON THE GROUND IN KATL.  NWS WAS WORKING PROPERLY ALL THE WAY TO THE GATE.  EMERGENCY DECLARED.
